# SDR IPXA09557584

- Difficulty date: October 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO BAY LBL 30 FLOOR PANEL FWD END PALLET STA 13 IS DAMAGED.  REMOVED AND REPLACED FLOOR PANEL PALLET STATION 13 LBL 30 PER IPXA EO 757-5320-9692-G.
